Journal of Mathematical Finance

Vol.2 No.4(2012), Paper ID 24644, 6 pages

DOI:10.4236/jmf.2012.24034

 

From Dynamic Linear Evaluation Rule to Dynamic CAPM in a Fractional Brownian Motion Environment

 

Qing Zhou, Chao Li

 

School of Science, Beijing University of Posts and Telecommunications, Beijing, China
School of Science, Beijing University of Posts and Telecommunications, Beijing, China

 

Copyright © 2012 Qing Zhou, Chao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Q. Zhou and C. Li, "From Dynamic Linear Evaluation Rule to Dynamic CAPM in a Fractional Brownian Motion Environment," Journal of Mathematical Finance, Vol. 2 No. 4, 2012, pp. 315-320. doi: 10.4236/jmf.2012.24034.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.